# SDR 97ZZZM696

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19099
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10DU350Y
- Condition: Broken
- Location: Bleed Air Duct
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE FIRE WARNING ON CLIMB.  REPLACED BROKEN CLAMP ON BLEED AIR DUCT.
